# SDR GTIA9901042

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237-323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FOUND STATION 237-277 STRINGER 16L AND STATION 237-323 STRINGER 17L LONGERONS CRACKED AT FRAME ATTACH POINTS.  REMOVED AND REPLACED STRINGER 16L FROM STATION 237-277 STRINGER 17L FROM 237-323 IAW DC940 SRM 53-02 FIG 18.  (M)
